Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Expansions of quadratic forms


Author: Rufus Oldenburger
Journal: Bull. Amer. Math. Soc. 49 (1943), 136-141
DOI: https://doi.org/10.1090/S0002-9904-1943-07876-7
Cited work: Bull. Amer. Math. Soc., Volume 48, Number 5 (1942), 355--361
MathSciNet review: 0007738
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07876-7